Skip to main content
padlock icon - secure page this page is secure

Publisher: Springer Science and Media

Volume 27, Number 2, 2017

Favourites:
ADD

A Neumann-type problem for the biharmonic equation
pp. 103-118(16)
Author: Karachik, V. V.

Favourites:
ADD

On some classes of inverse problems of recovering a source function
pp. 119-132(14)
Authors: Pyatkov, S. G.; Safonov, E. I.

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more